Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Is their any side effect of shelcal as my father had shoulder and neck problem after having 5-6 tablets ?

hi doctor i jst wnt to knw about the side effects of my father age 53 had shelcal 5-6 tablets he had neck and shoulder problem after that..please verify..
Asked On : Sun, 11 Mar 2012
Answers:  1 Views:  302
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hello Mishra,

Shelcal contains Calcium carbonate and Vitamin D3. Its unlikely that your fathers neck and shoulder problem are related to the tablets. Infact the doctor must have given them as treatment for your dads problems.

Some of the side effects include hypercalcemia, Constipation, bloating, vomiting, anorexia, abdominal pain and kidney stones in people with a history of kidney stones.Generally the medication is well tolerated.
Answered: Wed, 28 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor